Facial Skin Appears Black After Facial Laser?
Why after 3 times the facial laser spots black spots. My facial skin gets darker
Good morning, thanks for the question
Lasers in the cosmetic field are used to improve appearance in correcting minor flaws by removing multiple layers of the skin. The laser is intended for several skin conditions such as wrinkles, uneven skin tone, scars, skin texture, or spot aging.
The laser consists of 2 types, namely:
1. Laser ablative
2. Non-ablative laser
Both types of laser can cause side effects in the form of skin that appears blackish after the action. In the ablative laser procedure, these complaints can be helped by topical retinoid acid administration. Whereas in nonablative lasers this condition is only temporary. During the healing period it is recommended to always use sunscreen.
In addition to black spots, laser can also cause side effects such as redness, itching, swelling, scarring, or infection. Have regular consultations with your dermatologist to monitor post-laser side effects.
That's all, hope you can help. Wassalam.